It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-23-2005, 09:23 PM   #1
Newbie
(female)
 
Join Date: Oct 2005
Posts: 7
h80six HB User
Painful arm a week after IV

Hello, I have a concern and if someone could help me that would be great. Last Tuesday I had an IV put in my arm, they gave me morphine and something for nausea. Well the day after I started having a pain in my upper arm and it has hurt for almost a week now, it feels weird under my skin when I rub it. I am thinking maybe it is from the IV, the medicine may have gotten in the wrong place in my arm, like in the tissue and not the vein, or the nurse may have shot the medicine in too fast. I don't know, it hurts to straighten my arm out and when I touch or rub it, it hurts. It is a pain I have never had in my arm before. Does anyone have any advice or answers? Thanks.

OK Well I went to to the Doc and he just gave me some pain medicine and just told me that if it starts to swell, bruise, turn red, red lines, hot to touch then I need to get it checked out. So I suppose everything is ok.

Last edited by h80six; 10-24-2005 at 08:18 AM.

 
Old 10-25-2005, 06:14 AM   #2
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 10,133
feelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB User
Re: Painful arm a week after IV

Sounds like they may have nicked a nerve.how is it feeling right now?FB
__________________
3-22-01,herniated C-6-7
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.

 
Sponsors Lightbulb
   
Old 10-25-2005, 08:04 AM   #3
Newbie
(female)
 
Join Date: Oct 2005
Posts: 7
h80six HB User
Re: Painful arm a week after IV

It is feeling better, I guess bc of the medicne they gave me. It still feels weird under the skin when I touch it but other then that it is ok.

 
Old 11-30-2007, 06:29 PM   #4
Newbie
(male)
 
Join Date: Nov 2007
Location: wilkes barre pa usa
Posts: 2
gsford HB User
Re: Painful arm a week after IV

Did the IV infiltrate, that may cause what your talking about. I had the same thing happen to me when they were givin me vacomycin IV. I took a while but eventually it went away.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Dealing with painful gas McPhee Digestive Disorders 2 04-22-2010 10:00 PM
painful lymph nodes, serious night sweats, chills, fever, lymphoma? wowzers Lymphomas 6 10-22-2009 12:56 PM
Unexplained Vaginal burning / painful urination smrg22 Women's Health 1 10-25-2007 10:31 PM
HELP! What could it be?! :-( Painful lumps... innocence Immune Disorders 0 05-26-2007 03:17 AM
Painful Urination - STD??? robbie1234 Sexually Transmitted Diseases 0 07-15-2006 05:11 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (28), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 11:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!